Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online
Ask a Urologist   »  

Burning sensation while urination, history of diabetes. Reason?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9061 Questions
Dear Sir,
My mother is feeling some burning sensation during urination for the last one week. Moreover, she being a diebetic patient for more than 30 years , has to urinate every 1/2 or 1 hour, which is common for diabetic patients . Kindly suggest some medicine for the problem.
Posted Wed, 11 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Praveen Tayal 6 hours later
Thanks for posting your query.
Your mother's symptoms indicate she has a UTI), which is more common in females. To confirm the diagnosis, you can get a routine urine examination done which will show pus cells and protein in the urine.
If it is actually a urinary tract infection, then you need antibiotics to treat her problem. For symptomatic relief, she needs to have plenty of fluids and do take plenty of fresh cranberry juice.
Kindly visit a Gynecologist, so that he/she may do a physical assessment and suggest few tests like Bloodwork, Urinalysis, Urine Culture or Ultrasound abdomen to rule out Urinary infection, to authenticate his/her clinical findings.

The treatment plan will be formulated accordingly after confirmation. Antibiotics are the typical treatment for a UTI.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor